Follow
Saieed Akbari
Saieed Akbari
Professor of Mathematics, Sharif University of Technology
Verified email at sharif.edu
Title
Cited by
Cited by
Year
Non-commuting graph of a group
A Abdollahi, S Akbari, HR Maimani
Journal of algebra 298 (2), 468-492, 2006
4652006
When a zero-divisor graph is planar or a complete r-partite graph
S Akbari, HR Maimani, S Yassemi
Journal of Algebra 270 (1), 169-180, 2003
3002003
On the zero-divisor graph of a commutative ring
S Akbari, A Mohammadian
Journal of algebra 274 (2), 847-855, 2004
2862004
The total graph and regular graph of a commutative ring
S Akbari, D Kiani, F Mohammadi, S Moradi
Journal of pure and applied algebra 213 (12), 2224-2228, 2009
1602009
Zero-divisor graphs of non-commutative rings
S Akbari, A Mohammadian
Journal of Algebra 296 (2), 462-479, 2006
1592006
Characterization of graphs using domination polynomials
S Akbari, S Alikhani, Y Peng
European journal of combinatorics 31 (7), 1714-1724, 2010
1352010
On the diameters of commuting graphs
S Akbari, A Mohammadian, H Radjavi, P Raja
Linear algebra and its applications 418 (1), 161-176, 2006
1332006
On the structure of the power graph and the enhanced power graph of a group
G Aalipour, S Akbari, PJ Cameron, R Nikandish, F Shaveisi
arXiv preprint arXiv:1603.04337, 2016
1232016
On zero-divisor graphs of finite rings
S Akbari, A Mohammadian
Journal of Algebra 314 (1), 168-184, 2007
1212007
On commuting graphs of semisimple rings
S Akbari, M Ghandehari, M Hadian, A Mohammadian
Linear algebra and its applications 390, 345-355, 2004
952004
On the coloring of the annihilating-ideal graph of a commutative ring
G Aalipour, S Akbari, R Nikandish, MJ Nikmehr, F Shaveisi
Discrete Mathematics 312 (17), 2620-2626, 2012
942012
r-Strong edge colorings of graphs
S Akbari, H Bidkhori, N Nosrati
Discrete mathematics 306 (23), 3005-3010, 2006
912006
Some results on the intersection graphs of ideals of rings
S Akbari, R Nikandish, MJ Nikmehr
Journal of Algebra and its Applications 12 (04), 1250200, 2013
842013
Intersection graph of submodules of a module
S Akbari, HA Tavallaee, SK Ghezelahmad
Journal of Algebra and its Applications 11 (01), 1250019, 2012
762012
On the list dynamic coloring of graphs
S Akbari, M Ghanbari, S Jahanbekam
Discrete applied mathematics 157 (14), 3005-3007, 2009
762009
The classification of the annihilating-ideal graphs of commutative rings
G Aalipour, S Akbari, M Behboodi, R Nikandish, MJ Nikmehr, F Shaveisi
Algebra Colloquium 21 (02), 249-256, 2014
712014
Edge addition, singular values, and energy of graphs and matrices
S Akbari, E Ghorbani, MR Oboudi
Linear Algebra and its Applications 430 (8-9), 2192-2199, 2009
642009
Maximal subgroups of GLn (D)
S Akbari, R Ebrahimian, HM Kermani, AS Golsefidy
Journal of Algebra 259 (1), 201-225, 2003
622003
On the dynamic chromatic number of graphs
S Akbari, M Ghanbari, S Jahanbakam
Contemp. Math 531, 11-18, 2010
612010
Commuting graphs of some subsets in simple rings
S Akbari, P Raja
Linear algebra and its applications 416 (2-3), 1038-1047, 2006
602006
The system can't perform the operation now. Try again later.
Articles 1–20